# SDR CALA0700661

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 23,298 hours, 8,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC15064521
- Condition: Corroded
- Location: Sta 303-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER INNER CHORD CORRODED AT L-1 DOOR, STA 303.4-351.2, LBL 45 TO LBL 65.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
